MAUDE Adverse Event Report: SYNTHES GMBH SCREWDRIVER STARDRIVE T15/ SELF-RETAINING/272MM; GAUGE,DEPTH

SYNTHES GMBH SCREWDRIVER STARDRIVE T15/ SELF-RETAINING/272MM; GAUGE,DEPTH
Catalog Number 03.113.021
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j sales representative.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part number: 03.113.021, lot number: 91p5068, manufacturing site: (b)(4), release to warehouse date: march 24, 2021.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on june 21, 2021, the guiding block and the locking attachment plate got stuck and were not come off during assembly for demonstration.Also, the guiding block came off eventually.As well as the connecting screw also came off at the same time.The tip of the screwdriver which was used to lock the upper part of the connecting screw had been chipped off.The screwdriver was unable to grasp the upper part of the connecting screw.These devices and implants were prepared for demonstration in study meeting.These events dont include any patients.No further information is available.This complaint involves six (6) devices.This report is for (1) screwdriver stardrive t15/ self-retaining/272mm.This report is 4 of 6 for (b)(4).

Brand Name
SCREWDRIVER STARDRIVE T15/ SELF-RETAINING/272MM
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12193514
Report Number8030965-2021-05899
Device Sequence Number1493693
Product Code HTJ
UDI-Device Identifier07611819334427
UDI-Public(01)07611819334427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.113.021
Device Lot Number91P5068
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/19/2021
Patient Sequence Number1